Nonlinear symmetric positive systems
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 4, p. 339-366
@article{AIHPC_1992__9_4_339_0,
     author = {Chou,   Kai Seng},
     title = {Nonlinear symmetric positive systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {4},
     year = {1992},
     pages = {339-366},
     zbl = {0776.35037},
     mrnumber = {1186682},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_4_339_0}
}
Tso, Kaising. Nonlinear symmetric positive systems. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 4, pp. 339-366. http://www.numdam.org/item/AIHPC_1992__9_4_339_0/

[1] K.O. Friedrich, Symmetric Positive Linear Differential Equations, Comm. Pure Appl. Math., Vol. 11, 1958, pp. 333-418. | MR 100718 | Zbl 0083.31802

[2] C. Gu, Differentiable Solutions of Symmetric Positive Partial Differential Equations, Chinese Math., Vol. 5, 1964, pp. 541-555. | MR 174851 | Zbl 0222.35008

[3] C. Gu, Boundary Value Problems for Quasi-linear Positive Symmetric Systems and Their Applications to Mixed Equations, Acta Math. Sinica, Vol. 21, 1978, pp. 119-129. | MR 507193 | Zbl 0386.35029

[4] R. Hamilton, The Inverse Function Theorem of Nash and Moser, A.M.S. Bull., Vol. 7, 1982, pp. 65-222. | MR 656198 | Zbl 0499.58003

[5] L. Hörmander, The Boundary Problems of Physical Geodesy, Arch. Rat. Mech. Anal., Vol. 62, 1976, pp. 1-52. | MR 602181 | Zbl 0331.35020

[6] S. Klainerman, Lecture Notes on Nash-Hörmander Scheme, Courant Institute.

[7] J.J. Kohn and L. Nirenberg, Non-Coercive Boundary Value Problems, Comm. Pure Appl. Math., Vol. 18, 1965, p. 443-492. | MR 181815 | Zbl 0125.33302

[8] P.D. Lax and R.S. Phillips, Local Boundary Conditions for Dissipative Symmetric Linear Differential Operators, Comm. Pure Appl. Math., Vol. 13, 1960, pp. 427-455. | MR 118949 | Zbl 0094.07502

[9] J.L. Lions and E. Magenes, Non-homogeneous Boundary Value Problems and Applications, Vol. I, Springer-Verlag, 1972. | MR 350177 | Zbl 0223.35039

[10] J. Moser, A New Technique for the Construction of Solutions of Nonlinear Differential Equations, Proc. Nat. Acad. Sci., Vol. 47, 1961, pp. 1828-1831. | MR 132859 | Zbl 0104.30503

[11] J. Moser, A Rapidly Convergent Iteration Method and Nonlinear Differential Equations, Ann. Scuola Norm. Sup. Pisa, (3), 20, 1966, pp. 265-313. | Numdam | MR 199523 | Zbl 0174.47801

[12] J. Nash, The Embedding Problem for Riemannian Manifolds, Ann. Math., (2), 63, 1956, pp. 20-63. | Zbl 0070.38603

[13] P.H. Rabinowitz, A Rapid Convergence Method for a Singular Perturbation Problem, Ann. Inst. H. Poincaré Anal. Non. Linéaire, Vol. 1, 1984, pp. 1-17. | Numdam | MR 738493 | Zbl 0547.35047

[14] L. Sarason, Differentiable Solutions of Symmetrizable and Singular Symmetric First Order Systems, Arch. Rat. Mech. Anal., Vol. 26, 1967, pp. 357-384. | MR 228808 | Zbl 0162.40901

[15] D. Tartakoff, Regularity of Solutions to the Boundary Value Problems for First Order Systems, Indiana Univ. Math. J., Vol. 21, 1972, pp. 1113-1129. | MR 440182 | Zbl 0235.35019

[16] J.C. Saut and R. Teman, Remarks on the KdV Equation, Israel J. Math., Vol. 24, 1976, pp. 78-87. | MR 454425 | Zbl 0334.35062

[17] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, 1977.

[18] K. Tso, A Theorem on Fully Nonlinear Degenerate Elliptic-Parabolic Equations (in preparation).

[19] J. Bona and R. Scott, Solutions of the KdV Equation in Fractional Order Sobolev Spaces, Duke Math. J., Vol. 43, 1976, pp. 87-99. | MR 393887 | Zbl 0335.35032